北京师范大学统计学院
微信  |   微博  |   旧版  |  ENGLISH
您的当前位置: 首页 » 学术科研 » 科研成果
【论文】郭旭、朱力行等:Semiparametric double robust and efficient estimation for mean functionals with response missing at random 发布时间:2018-10-15 浏览次数:

Guo Xu ,Yun Fang, Zhu Xuehu, Wangli Xu, and Zhu Lixing: “Semiparametric double robust and efficient estimation for mean functionals with response missing at random”. Computational Statistics & Data Analysis. 2018,Vol. 128, 325-339. (SCI)

https://www.sciencedirect.com/science/article/pii/S016794731830183X




北京师范大学统计学院
 联系我们  |   友情链接   |  下设机构   |  人才招聘   |  网站地图 
Copyright 2014 北京师范大学统计学院 地址:北京市新街口外大街19号 邮编:100875